# SDR HNAA2012100500997

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,346 hours, 64,736 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Gauge
- Part number: 523244
- Part serial: 880153
- Condition: Failed
- Location: Fuel Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL TEMP INDICATOR RED LINED AFTER ENGINE START.  R & R FUEL TEMP GAUGE, FUEL TEMP TRANSMITTER AND FUEL TEMP TRANSMITTER CONNECTOR PLUG.  CHECKED ALL GROUNDS IAW 73-33-00 AND 71-00-02.  OPS CHECKED GOOD.  OK FOR SERVICE.
